# SDR SCNA98004

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1180 WL 208 FROM RBL 23 THROUGH 30 FLOOR SUPPORT STIFFENER CRACKED AND CORRODED.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW BOEING 727 SRM 51-30-2, 51-10-2 AND 51-10-6.
